FREE delivery & 40% Discount for next 3 orders! Place your 1st order in.

Until the end of the sale:
00
days
00
hours
00
minutes
00
sec.

Vinfast Oral Suspension [Chlorpheniramine Maleate (2mg/5ml) + Paracetamol (250mg/5ml) + Phenylephrine (2.5mg/5ml)]

Vintas Pharmaceuticals Pvt. Ltd.
SKU:

CSPd319875

Composition: Chlorpheniramine Maleate (2mg/5ml) + Paracetamol (250mg/5ml) + Phenylephrine (2.5mg/5ml)
4,752.00 Original price was: ₹4,752.00.4,752.00Current price is: ₹4,752.00.
bottle of 60 ml Oral Suspension
WhatsAppChat
Vinfast Oral Suspension [Chlorpheniramine Maleate (2mg/5ml) + Paracetamol (250mg/5ml) + Phenylephrine (2.5mg/5ml)]

Vinfast Oral Suspension [Chlorpheniramine Maleate (2mg/5ml) + Paracetamol (250mg/5ml) + Phenylephrine (2.5mg/5ml)]

4,752.00

WhatsAppChat

Products are almost sold out

This product is about to run out

available only:

100

In Stock

Estimated delivery: Sep 09 - Sep 12

100% Money Back Guarantee

  • 10 days delivery

  • prepaid discounts

  • Tested & Delivered


In Treatment of Common cold Vinfast Oral Suspension is a combination medicine that effectively relieves symptoms of common cold such as blocked nose, runny nose, watery eyes, sneezing, and congestion or stuffiness. It helps to loosen thick mucus, making it easier to cough out. This makes it easier for air to move in and out. It shrinks the blood vessels and provides rapid relief that lasts for several hours.u003cbr>u003cbr>Vinfast Oral Suspension usually starts to work within a few minutes and the effects can last up to several hours. Take it as prescribed by the doctor. Do not stop using it unless you are advised to by your doctor. Taking this medicine enables you to live your life more freely without worrying so much about things that set off your symptoms.

  • Offer: Use code SAVE10 to get 10% off on your 1st order.

  • 100% Warranty: Shop risk free

Add to wishlist
Compare
SKU: CSPd319875 Category: Tags: , Brand:

Reviews

There are no reviews yet.

Be the first to review “Vinfast Oral Suspension [Chlorpheniramine Maleate (2mg/5ml) + Paracetamol (250mg/5ml) + Phenylephrine (2.5mg/5ml)]”

Your email address will not be published. Required fields are marked *

Vinfast Oral Suspension is a medicine used in the treatment of common cold symptoms. It provides relief from symptoms such as headache, sore throat, runny nose, muscular pain, and fever.Vinfast Oral Suspension can be taken with or without food. The dose and duration will depend on the severity of your condition. You should keep taking the medicine even if you feel better until the doctor says it is alright to stop using it.Using this medicine may cause a few common side effects such as nausea, vomiting, sleepiness, dizziness, and headache. If any of these side effects do not resolve with time or get worse, you should let your doctor know. Your doctor may be able to suggest ways of preventing or reducing the side effects. In general, you should try to use the smallest amount necessary to control your symptoms.Before using the medicine, you should tell your doctor if you have any other medical conditions or disorders. To make sure it is safe, you should let your doctor know all the other medicines you are taking. Also, tell your doctor if you have any problems with the liver or kidneys. Avoid consumption of alcohol while on treatment with this medicine as it may increase the chance of some side effects. Pregnant and breastfeeding women should consult their doctors first before using the medicine.

Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Vinfast Oral Suspension may be taken with or without food, but it is better to take it at a fixed time.

Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Vinfast Oral Suspension may be taken with or without food, but it is better to take it at a fixed time.

'- Alcohol : UNSAFE

It is unsafe to consume alcohol with Vinfast Oral Suspension.

- Pregnancy : CONSULT YOUR DOCTOR

Vinfast Oral Suspension may be unsafe to use during pregnancy. Although there are limited studies in humans, animal studies have shown harmful effects on the developing baby. Your doctor will weigh the benefits and any potential risks before prescribing it to you. Please consult your doctor.

- Breast feeding : SAFE IF PRESCRIBED

Vinfast Oral Suspension is probably safe to use during breastfeeding. Limited human data suggests that the drug does not represent any significant risk to the baby.

- Driving : UNSAFE

Vinfast Oral Suspension may decrease alertness, affect your vision or make you feel sleepy and dizzy. Do not drive if these symptoms occur.

- Kidney : SAFE IF PRESCRIBED

Vinfast Oral Suspension is probably safe to use in patients with kidney disease. Limited data available suggests that dose adjustment of Vinfast Oral Suspension may not be needed in these patients. Please consult your doctor.Use of Vinfast Oral Suspension may cause excessive sleepiness in patients with end stage kidney disease.

- Liver : CAUTION

Vinfast Oral Suspension should be used with caution in patients with liver disease. Dose adjustment of Vinfast Oral Suspension may be needed. Please consult your doctor.

If you miss a dose of Vinfast Oral Suspension, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.

bottle of 60 ml Oral Suspension

Habit Forming :: No
Therapeutic Class :: RESPIRATORY

Treatment of Common cold

Store below 30?C

Q. What is Vinfast Oral Suspension?::: Vinfast Oral Suspension is a combination of three medicines: Chlorpheniramine, Paracetamol / Acetaminophen and Phenylephrine. This combination helps to relieve symptoms of cold like runny nose, watery eyes, fever and headache. Chlorpheniramine is an antiallergic. It relieves allergy symptoms like runny nose, watery eyes and sneezing. Paracetamol blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Phenylephrine is a decongestant which narrows the small blood vessels and provides relief from congestion or stuffiness in the nose.| Q. Is it safe to use Vinfast Oral Suspension?::: Yes, Vinfast Oral Suspension is safe in most patients. However, in some patients it may cause common side effects like nausea, vomiting, allergic reaction, sleepiness, headache and other uncommon or rare side effects. Inform the doctor if you experience any persistent problem while taking this medicine.| Q. Can I stop taking Vinfast Oral Suspension when I am relieved of my symptoms?::: Vinfast Oral Suspension is usually used for short term and can be discontinued when your symptoms are relieved. However, continue taking this medicine if your doctor has advised you to do so.| Q. Can the use of Vinfast Oral Suspension cause dizziness?::: Yes, the use of Vinfast Oral Suspension can cause dizziness (feeling faint, weak, unsteady or lightheaded) in some patients. If you feel dizzy or lightheaded, it is better to rest for some time and resume once you feel better.| Q. Can the use of Vinfast Oral Suspension cause damage to liver?::: Vinfast Oral Suspension is usually safe when taken according to the recommended dose. However, an overdose of Vinfast Oral Suspension can damage your liver. Avoid drinking alcohol, while taking this medicine as it may increase your risk of liver damage.| Q. What is the recommended storage condition for the Vinfast Oral Suspension?::: Keep this medicine in the container or the pack it came in, tightly closed. Store it according to the instructions mentioned on the pack or label. Dispose of the unused medicine. Make sure it is not consumed by pets, children and other people.

Dizziness
Nausea
Headache
Insomnia (difficulty in sleeping)
Tachycardia
Palpitations
Fear
Anxiety
Restlessness
Tremors
Weakness

Same Salt comparison

Description

Vinfast Oral Suspension is a medicine used in the treatment of common cold symptoms. It provides relief from symptoms such as headache, sore throat, runny nose, muscular pain, and fever.Vinfast Oral Suspension can be taken with or without food. The dose and duration will depend on the severity of your condition. You should keep taking the medicine even if you feel better until the doctor says it is alright to stop using it.Using this medicine may cause a few common side effects such as nausea, vomiting, sleepiness, dizziness, and headache. If any of these side effects do not resolve with time or get worse, you should let your doctor know. Your doctor may be able to suggest ways of preventing or reducing the side effects. In general, you should try to use the smallest amount necessary to control your symptoms.Before using the medicine, you should tell your doctor if you have any other medical conditions or disorders. To make sure it is safe, you should let your doctor know all the other medicines you are taking. Also, tell your doctor if you have any problems with the liver or kidneys. Avoid consumption of alcohol while on treatment with this medicine as it may increase the chance of some side effects. Pregnant and breastfeeding women should consult their doctors first before using the medicine.

Vinfast Oral Suspension [Chlorpheniramine Maleate (2mg/5ml) + Paracetamol (250mg/5ml) + Phenylephrine (2.5mg/5ml)]

Original price was: ₹4,752.00.Current price is: ₹4,752.00.

In Stock

Shopping Cart

Add 76.80 to cart and get free shipping!

Vaseline 100% Pure Petroleum Jelly Original Vaseline 1.75 oz

0

Subtotal: 223.20

View cartCheckout

Free Shipping on All Orders Over $750

Log in

You dont have an account yet? Register Now

WhatsApp

Chat

Type the product you want to search for and press enter.